# SDR AALA20130726001

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HAS PUNCTURE ON THE LOWER INBD FLAP HAS PUNTURE ON THE LOWER INBD SIDE APPROXIMATLEY 10 INCHES FROM INBD END.  ACCOMPLISHMENTS HOT BOND REPAIR IAW SRM 57-53-01-01-2, 51-70-10-2R-2 & SRM 51-70-10-2R.
